MathSciNet Relay Station
MathSciNet bibliographic data
MR2383219 (2009e:65084) 65J10 (47D06 47N60 92D25)
Breda, D.; Iannelli, M.; Maset, S.; Vermiglio, R. Stability analysis of the Gurtin-MacCamy model. SIAM J. Numer. Anal. 46 (2008), no. 2, 980–995.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement